# SDR ABXA970030

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch Mech
- Part number: 57749303
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, THE RIGHT MAIN GEAR DOOR FAILED UPLATCH ON INITIAL GEAR RETRACTION.  RECYCLED GEAR AND OPS NORMAL.  RIGHT MAIN GEAR DOOR DID NOT GO UP AND LATCHED ON GO-AROUND.  ADJUSTED RIGHT MAIN LANDING GEAR UPLATCH MECHANISM PER DC-8 MM.
